ITEM METADATA RECORD
Title: Coupled Canonical Polyadic Decompositions and (coupled) decompositions in multilinear rank-(L_r,n,L_r,n,1) terms - Part II : Algorithms
Authors: Sorensen, Mikael ×
Domanov, Ignat
De Lathauwer, Lieven #
Issue Date: 2015
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Matrix Analysis and Applications vol:36 issue:3 pages:1015-1045
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
Electrical Engineering (ESAT), Campus Kulak Kortrijk
Electrical Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
CP_13-144.pdf Published 1229KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science